MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 121410
Medical Device Problem Codes Difficult to Remove (1528); Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for each of the malfunctions.For the three reported malfunctions, the devices have been returned to bd for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 121410 biopsy instrument allegedly experienced failure to obtain sample and difficult to remove.This information was received from a single source.Each malfunction involved a patient with no known impact to the patient.The patients' age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for each of the malfunctions, therefore lot history reviews were performed.For the three reported malfunctions, one device was returned for evaluation.The investigation for the returned sample is unconfirmed for failure to obtain samples and difficult to remove.The investigation is inconclusive for the two samples that were not returned.The definitive root cause could not be determined based upon available information.The devices are labeled for single use.H10: g4, h6 (method : 4111).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9944293
Report Number2020394-2020-02573
Device Sequence Number13619635
Product Code KNW
UDI-Device Identifier00801741084584
UDI-Public(01)00801741084584
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121410
Device Catalogue Number121410
Device Lot NumberREDU0533
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date06/24/2020
Patient Sequence Number1